Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: Suppose to increase meds tonight...why am I worrying about it?  (Read 141 times)

0 Members and 1 Guest are viewing this topic.

Offline bubbles18

  • Newbie
  • *
  • Posts: 34
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Suppose to increase meds tonight...why am I worrying about it?
« on: January 17, 2014, 09:46:52 PM »
I am currently taking 50mg of Sertreline, started at 25 mg and I am suppose to increase tonight to 75 mg. I dont know why I am worried about this and how it is going to make me feel because about a year ago I was up to 100 mg a day and was fine.  Guess thats my anxiety kicking in and creating all these thoughts and thinking negatively as though something bad is going to happen. Ughhhh wish I didnt think so much about it and just popped the extra pill and called it a night. LOL well we will see how I sleep and wake up in the morning. Wish me luck!
Bookmark and Share

Offline Chilly

  • Newbie
  • *
  • Posts: 28
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Suppose to increase meds tonight...why am I worrying about it?
« Reply #1 on: January 17, 2014, 11:46:49 PM »
 I did the same thing when I started taking a bigger dose of Celexa. It's just the anxiety of how it will effect you. I also spent way too much time staring at my Xanax before I took it, too. I think we have all been there! :yes: :yes:
Bookmark and Share

Offline bubbles18

  • Newbie
  • *
  • Posts: 34
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Suppose to increase meds tonight...why am I worrying about it?
« Reply #2 on: January 18, 2014, 10:41:03 AM »
Thanks Chilly glad to know I'm not the only one whose felt this way. I took it bu woke up feeling a bit nervous, s hakey and hot/cold episodes so I'm thinking its the increase in meds, me obsessing over it so much last night, and the hectic day I had yesterday that might be causing me to feel this way. I guess I need to come to terms with the fact that I will have good days and bad ones even being on the meds and accept and deal with it the best I can. But I'm sure you know thats sometimes easier said then done. The story of our lives..... ;-)
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 685
  • Country: us
  • Rec's: 20
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Suppose to increase meds tonight...why am I worrying about it?
« Reply #3 on: January 18, 2014, 11:40:22 AM »
Hi Bubbles...

Anxiety is a funny critter!  It can find avenues to rear its head, that are apparent to us, and other times we can be completely unaware of any stressful factors, when it decides to strike.  Many individual have extreme phobias regarding starting a new medication, or increasing a current one.

Your doctor was wise to start you off on 25 mg of Zoloft.  To help keep the side effects down,  he started you off at a sub-therapeutic dose.  Each time you increase the dose of an anti-depressant, there is an increase in serotonin.  This can cause side effects to return, but they are usually a little more short lived.  Your morning symptoms of feeling nervous/shaky, and having hot/cold episodes, are classic side effects of your increasing the Zoloft.  These should subside in the next week or two, but may again appear next time you increase the Sertreline (Zoloft).

Anti-depressants take time to work.  Once a therapeutic dose is reached (50 mg for Zoloft), one will usually see degrees of improvement between 3 and 12 weeks of therapy.

Do be patient, Bubbles, and give yourself major credit for each positive thing that you do, including increasing your Zoloft.

The very best to you, Bubbles!...  Chuck
Bookmark and Share

Offline bubbles18

  • Newbie
  • *
  • Posts: 34
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Suppose to increase meds tonight...why am I worrying about it?
« Reply #4 on: January 18, 2014, 07:19:35 PM »
Thanks Chuck. Glad to know that these symptoms which showed up yet again are side effects of me having increased my meds last night. I did not like feeling that way ughhhh...the story of my life. I spoke to a friend last night to discuss me not wanting to increase or for that matter stopping the meds and my reasoning for it and she was saying dont feel bad or low about yourself for having to take these. You need them and its ok to take them. It doesn't mean anything about who you are and your not going me tally insane. You have some major stressors again in ur life and it came back so if u need this to make u feel better for now then its ok to take them. That helped a lot and its sort of what your saying too. I will try and hang in there and take what was prescribed hoping I start feeling happier and more myself soon.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
497 Views
Last post February 23, 2010, 05:51:09 PM
by puter
2 Replies
497 Views
Last post February 10, 2011, 06:28:30 PM
by pauly j
19 Replies
853 Views
Last post July 27, 2011, 11:58:19 AM
by Caseman
0 Replies
196 Views
Last post September 16, 2011, 06:28:43 AM
by SynonOxym
1 Replies
92 Views
Last post May 25, 2012, 10:54:34 AM
by Cuchculan
2 Replies
37 Views
Last post July 30, 2014, 05:54:02 PM
by anxshannah